# SDR UPS04841952

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STATION 25 CUSP WEB/INTERCOSTAL IS CRACKED AT LONG 21L.  STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.
